By Topic

Estimation of the Discrete Spectrum of Relaxations for Electromagnetic Induction Responses Using \ell _{p} -Regularized Least Squares for 0 \leq p \leq 1

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Mu-Hsin Wei ; School of Electrical and Computer Engineering, Georgia Institute of Technology, Atlanta, GA, USA ; James H. McClellan ; Waymond R. Scott

The electromagnetic induction response of a target can be accurately modeled by a sum of real exponentials. However, in practice, it is difficult to obtain the model parameters from measurements. We previously proposed a constrained linear method that can robustly estimate the model parameters when they are nonnegative. In this letter, we present a modified ℓp-regularized least squares algorithm, for 0 ≤ p ≤ 1, that eliminates the nonnegative constraint. An empirical method for choosing the regularization parameter is also studied. Using tests on synthetic data and laboratory measurements, the proposed method is shown to provide robust estimates of the model parameters in practice.

Published in:

IEEE Geoscience and Remote Sensing Letters  (Volume:8 ,  Issue: 2 )